Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 3, Pages 265-274
http://dx.doi.org/10.1155/S1048953395000244

On the limiting behavior of a harmonic oscillator with random external disturbance

Kiev University, Department of Mathematics, 64 Volodymyrska St., Kiev 252017, Ukraine

Received 1 October 1994; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. L. Kulinich, “On the limiting behavior of a harmonic oscillator with random external disturbance,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 265-274, 1995. doi:10.1155/S1048953395000244